# SDR GLBA20090507A

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOTS REPORTED THAT UPON GEAR RETRACTION OUT OF "LWT" THE GEAR INTRANSIT LIGHT DID NOT EXTINGUISH. VERIFIED THAT ALL GREEN LIGHTS WERE OUT AS WELL. MAINTENANCE REMOVED AND REPLACED THE  NOSE GEAR UPLOCK SWITCH PERFORMED LANDING GEAR. RETRACTION TEST OPS CHECK GOOD REF MM 32-60-00.
